Aa
A
A
Close
559058 tn?1215814434
Tapering Off Topamax
I've been on Topamax for a while now and it's having a devastating effect on my memory. How can I taper it off? I'd like to do it as soon as I can...

Thanks!

Jo Anna
Cancel
2 Answers
Page 1 of 1
553995 tn?1332022440
Amazing!!  Me too!  I just started this week!  How much are you taking?  I've been taking 150 mg for five years now.  I take it for migraines but I don't feel it is helping anymore since for the last year I have been having them again.

It is a slow process going off this stuff.  My Dr. prescribed 25mg topamax to take with the 100 mg., that is 125mg. for a month.  After that for the next month I am to take just the 100 mg. tablet for one month.  Next a 50mg and a 25. for 75 mg.  Each month going down 25 mg.

Best of luck with this, slow is the way to go.
Comment
Cancel
553995 tn?1332022440
Comment
Comment
Submit Comment
559058 tn?1215814434
Would you believe it My Dr said (I'm on 150 too) : "Take 100 mg today, 50 mg tomorrow and you're done".  I think he should lose his license.. I would probably have like crazy withdrawal effects from this "tapering"..

Jo
Comment
Cancel
559058 tn?1215814434
Comment
Comment
Submit Comment
Your Answer
559058 tn?1215814434
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources